Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/69121
標題: Solving matrix diophantine equations by inverting a square nonsingular system of equations
作者: Yeung, K.S.
Chen, T.M.
關鍵字: adaptive control
coefficient matching
Diophantine equation
nonsingular matrix equations
pole placement
期刊/報告no:: Ieee Transactions on Circuits and Systems Ii-Express Briefs, Volume 51, Issue 9, Page(s) 488-495.
摘要: A method for solving the Diophantine equation using or a nonsingular matrix equation system is proposed in this note. A scheme of setting up a system with the same number of variables as equations is described. An analytical approach to ensure the invertibility of the system formed is given. Examples presented show the simplicity of the method.
URI: http://hdl.handle.net/11455/69121
ISSN: 1057-7130
文章連結: http://dx.doi.org/10.1109/tcsii.2004.832775
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.